... symptoms go away
Rere12; If your still having problems you should call your doctor. It could be you need something else, Or just a adjustment in the dose. I don't know what dose your on but take it early so it works it's way out of your system by evening, That well help with the not sleeping. You never want to take this any later than 3pm etc. unless the doctor is working with you in some special way. And check with the doctor if your still having headaches and at least see what you can take for them or if the doctor want's to try something else. Chuck1957 good luck.
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 May 2014 • 6 answers
Updated 21 Dec 2014 • 1 answer
Updated 27 Dec 2015 • 3 answers
Updated 10 Feb 2018 • 1 answer
Updated 10 Dec 2018 • 1 answer